# SDR VNAA2017072099907

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,970 hours, 32,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9  CORRODED FROM BS 559+80 TO 621. REMOVED AND REPLACED THE SEAT TRACK IAW  AMM.
